MAUDE Adverse Event Report: MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)

MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 214-251
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a hysteroscopy, the handpiece of an aveta coral hysteroscope would not work.Manufacturer response for hysteroscope (and accessories), aveta coral disposable hysteroscope (per site reporter).They will replace the device.

Brand Name
AVETA CORAL DISPOSABLE HYSTEROSCOPE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MEDITRINA, INC.
1190 saratoga ave
suite 180
san jose CA 95129
MDR Report Key19557473
Report Number19557473
Device Sequence Number4734891
Product Code HIH
UDI-Device Identifier00850006759293
UDI-Public(01)00850006759293
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/11/2024
Report Date (Section F) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214-251
Device Catalogue Number214-251
Device Lot NumberM23H18-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/11/2024